# SDR CALA2024080602164

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Part number: 146N610483
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD SCUFF PLATE CORNER FLATTENED ON RIDGE. DOESN''T ALLOW DOOR GATE TO CLOSE PROPERLY. (REF N/R 0800-0022). QC ACCEPTED. NOTE: THIS LOG PAGE WAS MARKED RII INADVERTENTLY. REMOVED AND REPLACED L4 DOOR FWD SCUFF PLATE WITH NEW P/N 146N610Y83 IAW B757 AMM 53-13-01-424-003.
